Andrew J. Radcliffe
Andrew J. Radcliffe
Professor of Mathematics, University of Nebraska-Lincoln
Verified email at math.unl.edu
Title
Cited by
Cited by
Year
Reversals and transpositions over finite alphabets
AJ Radcliffe, AD Scott, EL Wilmer
SIAM journal on discrete mathematics 19 (1), 224-244, 2005
592005
Mckay’s canonical graph labeling algorithm
SG Hartke, AJ Radcliffe
Communicating mathematics 479, 99-111, 2009
462009
Defect sauer results
B Bollobás, AJ Radcliffe
Journal of Combinatorial Theory, Series A 72 (2), 189-208, 1995
451995
The maximum number of complete subgraphs in a graph with given maximum degree
J Cutler, AJ Radcliffe
Journal of Combinatorial Theory, Series B 104, 60-71, 2014
402014
The maximum determinant of±1 matrices
MG Neubauer, AJ Radcliffe
Linear algebra and its applications 257, 289-306, 1997
381997
Reverse kleitman inequalities
B Bollobás, I Leader, AJ Radcliffe
Proceedings of the London Mathematical Society 3 (1), 153-168, 1989
351989
Reconstructing subsets of Zn
AJ Radcliffe, AD Scott
Journal of Combinatorial Theory, Series A 83 (2), 169-187, 1998
331998
Analysis of a simple greedy matching algorithm on random cubic graphs
A Frieze, AJ Radcliffe, S Suen
Combinatorics, Probability and Computing 4 (1), 47-66, 1995
321995
Extremal graphs for homomorphisms
J Cutler, AJ Radcliffe
Journal of Graph Theory 67 (4), 261-284, 2011
312011
Extremal problems for independent set enumeration
J Cutler, AJ Radcliffe
272011
The maximum number of complete subgraphs of fixed size in a graph with given maximum degree
J Cutler, AJ Radcliffe
Journal of Graph Theory 84 (2), 134-145, 2017
192017
Reconstructing subsets of reals
AJ Radcliffe, AD Scott
191999
The multistep friendship paradox
JB Kramer, J Cutler, AJ Radcliffe
The American Mathematical Monthly 123 (9), 900-908, 2016
142016
An entropy proof of the Kahn-Lovász theorem
J Cutler, AJ Radcliffe
the electronic journal of combinatorics 18 (1), P10, 2011
142011
Extremal graphs for homomorphisms II
J Cutler, AJ Radcliffe
Journal of Graph Theory 76 (1), 42-59, 2014
122014
Negative dependence and Srinivasan's sampling process
JB Kramer, J Cutler, AJ Radcliffe
Combinatorics, Probability and Computing 20 (3), 347-361, 2011
112011
Every tree contains a large induced subgraph with all degrees odd
AJ Radclife, AD Scott
Discrete mathematics 140 (1-3), 275-279, 1995
111995
Isoperimetric inequalities for faces of the cube and the grid
B Bollobás, AJ Radcliffe
European Journal of Combinatorics 11 (4), 323-333, 1990
111990
Many triangles with few edges
R Kirsch, AJ Radcliffe
arXiv preprint arXiv:1709.06163, 2017
102017
Hypergraph independent sets
J Cutler, AJ Radcliffe
Combinatorics, Probability and Computing 22 (1), 9-20, 2013
102013
The system can't perform the operation now. Try again later.
Articles 1–20